# SDR DALA2021070603732

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 IN REF MON 2349057 DENTS OUT OF LIMITS. CORRECTIVE ACTION: SUMMARY OF NRC 00743-DENT ON FUSELAGE SKIN STA 1600-1620, S-14L TO S-15L WAS REPAIRED PER ETI-57-21-319 REV.2 AND ER/A 592561-14 REV. ORIGINAL. (1861204)
